IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
A note on the differentiable structure of generalized idempotents
Autor/es:
ESTEBAN ANDRUCHOW, GUSTAVO CORACH, MOSTAFA MBEKHTA
Revista:
CENTRAL EUROPEAN JOURNAL OF MATHEMATICS - (Print)
Editorial:
VERSITA
Referencias:
Lugar: Varsovia; Año: 2013 vol. 11 p. 1004 - 1004
ISSN:
1895-1074
Resumen:
For a fixed n > 2, we study the set  of generalized idempotents, which are operators satisfying Tn+1 = T. Alsothe subsets † , of operators such that Tn−1 is the Moore–Penrose pseudo-inverse of T, and , of operatorssuch that Tn−1 = T (known as generalized projections) are studied. The local smooth structure of these sets isexamined.